# SDR HALA2011040300134

- Difficulty date: April 3, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 94,515 hours, 17,894 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Densitometer
- Part number: LG1136AA01
- Part serial: 111721
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 3,459 hours, 593 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - ATB - AT TOP OF CLIMB FUEL TOTALIZER SHOWED A 3400 LB DIFFERENCE THAN FUEL CALCULATED.  PERFORMED FQTS BITE TEST, FOUND D1 FAULT. R & R LT MAIN TANK DENSITOMETER IAW AMM 28-41-03-401.  OPS CHECK GOOD.  OK FOR SERVICE.
